# SDR VNAA2019110111103

- Difficulty date: November 1, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 36,067 hours, 35,779 cycles
- Engine: Ge CF343B1
- Engine time: 35,058 hours, 34,863 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 4033T65P03
- Part serial: EGNJ7466
- Condition: Failed
- Location: Lt Engine
- Part time: 35,059 hours, 34,863 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF CAK, LEFT HAND ENGINE HAD N1 FLUCTUATIONS. THEY DECLARED AN EMERGENCY BUT DID NOT SHUT DOWN THE ENGINE AND LANDED SAFELY BACK IN CAK. THEY WERE ABLE TO TAXI TO GATE WITHOUT ISSUE. MX REPLACED THE INLET TEMP SENSOR. OPS CHECK GOOD.
